# SDR SWAA961446

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D32354433
- Condition: Low Press
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT ENTRY DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
